MathSciNet Relay Station
MathSciNet bibliographic data
MR187225 54.78
Osborne, R. P. Embedding Cantor sets in a manifold. I. Tame Cantor sets in $E\sp{n}$. Michigan Math. J. 13 1966 57–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement